# SDR HYIA20121120001

- Difficulty date: November 20, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N7037E
- Make and model: Cessna 402C
- Aircraft serial: 402C0471
- Aircraft time: 31,646 hours
- System (JASC): 5711 · Wing Spar
- Part: Strap
- Part number: 52520291
- Condition: Corroded
- Location: Wing Spar
- Component: Spar, Cessna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A REGULARLY SCHEDULED MAINTENANCE EVENT, THE LEFT LOWER NACELLE SKIN (PN 5654100-30) AND ASSOCIATED HEAT SHIELD WERE REMOVED FOR OTHER MAINTENANCE. AFTER REMOVAL, SEVERE CORROSION WAS FOUND AT LEFT SPAR STRAP INCLUDING SPAR CAP FASTENER FAILURE. VISUAL INSPECTION OF THIS AREA WOULD NOT HAVE BEEN REGULARLY POSSIBLE WITHOUT REMOVAL OF SKIN ASSEMBLY AND OUTBOART NACELLE HEAT SHIELD. REPAIR DECISION IS REMOVAL AND REPLACEMENT OF SPAR STRAP ASSEMBLY ALONG WITH A DETAILED INSPECTION OF THE SURROUNDING AREAS. OPEN
